# SDR 9508016306

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Fs 1630-1670
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION ON FLOOR SUPPORT BEAM FS 1630 TO 1670 AT LBL 42.  REPAIRED PER EA 63-98066.
